# SDR UALA2008111300302

- Difficulty date: January 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 53,309 hours, 31,420 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 58935721
- Condition: Cracked
- Location: L4 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DUE CRACKED L4 WINDOW.  WAITING FOR SHOP FINDINGS.  REPLACED WINDOW.
